# SDR CA090206002

- Difficulty date: February 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,790 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 5243212158
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MORNING GROUND RUN NR 2 GENERATOR WOULD NOT TAKE A LOAD MORE THAN 60 AMPS AS READ OFF EIS.  NR 2 GENERATOR WOULD GO OFF AND ON LINE BY IT SELF (FLASHING WARNING) ON ANNUNCIATOR PANEL AND OVERHEAD PANEL.  REPLACED GENERATOR WITH SERVICEABLE UNIT, DEFECT GONE.
